Probability limit identification functions on separable metrizable spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010) no. 2, pp. 29-36
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2010_51_2_a4,
author = {\v{S}t\v{e}p\'an, Josef and K\v{r}{\'\i}\v{z}, Pavel},
title = {Probability limit identification functions on separable metrizable spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {29--36},
year = {2010},
volume = {51},
number = {2},
mrnumber = {2828151},
zbl = {1234.28005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_2_a4/}
}
TY - JOUR AU - Štěpán, Josef AU - Kříž, Pavel TI - Probability limit identification functions on separable metrizable spaces JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2010 SP - 29 EP - 36 VL - 51 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2010_51_2_a4/ LA - en ID - AUCMP_2010_51_2_a4 ER -
Štěpán, Josef; Kříž, Pavel. Probability limit identification functions on separable metrizable spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010) no. 2, pp. 29-36. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_2_a4/